# SDR N6WA2025012002

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N537GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10237
- Aircraft time: 44,118 hours, 31,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: KBA670300279
- Condition: Corroded
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK R/H #4 FS724-FS813.  REPLACED SEAT TRACK RH #4 IAW CRJ AMM 53-00-49.
